advertisement
Question
Posted by: Edith Geyer | 2011/06/21

Dry eye lids

Currently Im suffering from dry eye lids. I am taking medication daily, Glucophage, could this be a side effect as I''ve never had this before. What causes this and what can I use.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Edith

It is possible that the skin is dry and irritated due to your diabetes or due to a form of eczema. You can apply E45 cream to hydrate the skin. You can consult your doctor to exclude dermatitis or eczema.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement